# SDR ASAA2020111933578

- Difficulty date: November 19, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 25,275 hours, 7,955 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Part number: 2EN19RB
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT WHEN TRYING TO START APU.  GROUNDED-YES.  REF B737-900 AMM 49-15-41/401 REMOVED AND REPLACED APU AIR INLET DOOR POSITION SWITCH.  OPERATIONS TESTS NORMAL.
